BL-GARCH models with elliptical distributed innovations

Diongue, Abdou Ka, Guegan, Dominique, & Wolff, Rodney (2010) BL-GARCH models with elliptical distributed innovations. Journal of Statistical Computation and Simulation, 80(7), pp. 775-791.

View at publisher

Impact and interest:

6 citations in Scopus
Search Google Scholar™
2 citations in Web of Science®

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 43161
Item Type: Journal Article
Refereed: Yes
Keywords: BL-GARCH process; elliptical distribution; leverage effects; maximum likelihood; Monte Carlo method; volatility clustering
DOI: 10.1080/00949650902773577
ISSN: 0094-9655
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400)
Australian and New Zealand Standard Research Classification > ECONOMICS (140000) > APPLIED ECONOMICS (140200)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Past > Schools > Mathematical Sciences
Deposited On: 13 Jul 2011 13:10
Last Modified: 03 Dec 2012 02:07

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page